# SDR TSAA0732030

- Difficulty date: May 31, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N751AL
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30674
- Aircraft time: 11,288 hours, 2,836 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: 41621356
- Condition: Failed
- Location: Nr 3 Mlg
- Part time: 76 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS FLIGHT 442 HNL-OAK, AFTER FLIGHT AQ442 DEPARTED, TOWER RECEIVED A REPORT OF TIRE REMNANTS ON THE RUNWAY.  THE FLIGHT CREW REPORTED NO ADVERSE CONDITIONS ON TAKE OFF OR DURING FLIGHT AND CONTINUED TO OAK.  THE CREW LANDED IN OAK AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 3 MAIN TIRE HAD FAILED AND THE TREAD HAD SEPARATED FROM THE TIRE.  MAINTENANCE CONDUCTED THE TIRE TREAD LOSS CONDITIONAL INSPECTION PER AMM 05-51-54-2.  MAINTENANCE ALSO FOUND DAMAGE TO THE RIGHT INBOARD TRAILING EDGE FLAP AND TWO UNDER-WING PANELS.  MAINTENANCE REPLACED BOTH THE NR 3 AND NR 4 MLG WHEEL ASSEMBLIES, THE TRAILING EDGE FLAP, AND THE TWO DAMAGED WING PANELS.  THE AIRCRAFT WAS RETURNED TO SERVICE
